Homotopy Limits and Colimits.

Rainer M. Vogt

Mathematische Zeitschrift (1973)

  • Volume: 134, page 11-52
  • ISSN: 0025-5874; 1432-1823

How to cite


Vogt, Rainer M.. "Homotopy Limits and Colimits.." Mathematische Zeitschrift 134 (1973): 11-52. <http://eudml.org/doc/171965>.

author = {Vogt, Rainer M.},
journal = {Mathematische Zeitschrift},
pages = {11-52},
title = {Homotopy Limits and Colimits.},
url = {http://eudml.org/doc/171965},
volume = {134},
year = {1973},

AU - Vogt, Rainer M.
TI - Homotopy Limits and Colimits.
JO - Mathematische Zeitschrift
PY - 1973
VL - 134
SP - 11
EP - 52
UR - http://eudml.org/doc/171965
ER -

Citations in EuDML Documents

  1. Jerome William Hoffman, Heller's axioms for homotopy theory
  2. Timothy Porter, Abstract homotopy theory in procategories
  3. J. M. Cordier, Sur les limites homotopiques de diagrammes homotopiquement cohérents
  4. Jean-Marc Cordier, Comparaison de deux catégories d'homotopie de morphismes cohérents
  5. Marco Grandis, Weak subobjects and weak limits in categories and homotopy categories
  6. Jean-Marc Cordier, Sur la notion de diagramme homotopiquement cohérent
  7. Timothy Porter, Coherent prohomotopical algebra
  8. Fiedorowicz, Vogt, Simplicial n -fold monoidal categories model all loop spaces
  9. Timothy Porter, Coherent prohomotopy theory
  10. Mikhail A. Batanin, Categorical strong shape theory

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.